# SDR UALA2012080804293

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 5520 · Elevator Structure
- Part: Bellcrank
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD PCA BELLCRANK SHOWS INDICATION OF SHEARED RIVET.  REMOVED RIVETS FROM LT OTBD BELLCRANK AND REPLACED WITH SOLID RIVETS PER SB767-27-0186.  BELLCRANK REMOVED AND THE REWORKED BELLCRANK INSTALLED ON NR CARD 5232N00169.
